# SDR MWEA011240

- Difficulty date: September 1, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 43,519 hours, 33,762 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Departed
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PAX REPORTED RIGHT LOGO LIGHT BULB AND LOVER ASSY DEPARTED AIRCRAFT. CREW VERIFIED STRAY WIRES VISIBLE FROM CABIN AT WING TIP. REPLACED LOGO LIGHT BULB AND LOVER ASSY. REPLACED BROKEN RIGHT AFT NAV LIGHT LENS.
